# SDR AALA202105249031

- Difficulty date: May 21, 2021
- Submitted: May 24, 2021
- Operation: Air carrier
- Aircraft: N968AN
- Make and model: Boeing 737823
- Aircraft serial: 30095
- Aircraft time: 58,093 hours, 23,909 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Rt Wing Te Flap
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: ON INBOARD FLAP ON RIGHT WING ABOVE THE SHARK BITE HAS A DELAMINATION SECTION OF 16 IN SQUARE INCHES. RIGHT INBOARD FLAP WAS REMOVED AND REPLACED IAW AMM 27-51-22.
